# SDR COMA9531182

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342CA
- Make and model: Saab SF340A
- Aircraft serial: 340A023
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Efd 86
- Part number: 6226342012
- Condition: Failed
- Location: Cockpit
- Part time: 22,934 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOT'S LEFT EADI TOP TUBE IS INOPERATIVE.  REPLACED THE PILOT'S EFD-86.
